# SDR UALA2010060301905

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,358 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE SAFETY STRAPS ARE LOOSE, 4 OF 5 CABLE BALL ENDS ARE NOT SECURE IN SLIDE FRAME ON AFT END. REMOVED R-1 DOOR SLIDE AND RESECURED SLIDE CABLE ENDS. REINSTALLED DOOR SLIDE.
